# SDR SWAA2020050137676

- Difficulty date: April 9, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER L/E NUMBER 3 RIB IS CRACKED AT THE RIVET HOLE. DOT 82-034. / REMOVED AND REPLACED DAMAGED RIB (P/N 186A1303-1) STA: 95.96 ON LT HORIZ STAB L/E PANEL; RIB #3 PER REF B737 SRM 51-40-02-0G-0 AND #PL186A001.
